# SDR 2001UALA01630

- Difficulty date: August 3, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 45,745 hours, 7,225 cycles
- Engine: Pwa PW4060
- Engine time: 40,144 hours, 5,686 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: KD4A019
- Condition: Failed
- Location: Lt Fuel Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG DIFFICULT TO SHUTDOWN. DELAYED SHUTDOWN OF LEFT ENGINE AT GATE ARRIVAL.  REPLACED FUEL/IGNITION CONTROL RELAY K-D4A019 IN P36 MISC ELECTRICAL EQUIPMENT PANEL.
